Pages that link to "Item:Q2458726"
From MaRDI portal
The following pages link to Stability for first order delay dynamic equations on time scales (Q2458726):
Displaying 12 items.
- Uniform exponential stability of first-order dynamic equations with several delays (Q450270) (← links)
- Global stability for nonlinear dynamic equations with variable coefficients (Q932352) (← links)
- Erratum: Remarks on ``Stability for first order delay dynamic equations on time scales'' [Comput. Math. Appl. 53 (2007) 1820-1831] (Q1004785) (← links)
- Erratum to: ``Stability for first-order delay dynamic equations on time scales'' [Comput. Math. Appl. 53 (2007) 1820-1831] (Q1004786) (← links)
- Time-scale-dependent criteria for the existence of positive solutions to \(p\)-Laplacian multipoint boundary value problem (Q1957532) (← links)
- Qualitative analysis of solutions of nonlinear delay dynamic equations (Q2247848) (← links)
- On stability analysis of nonlinear time-delay systems on time scales (Q2327403) (← links)
- (Q4542056) (← links)
- Extensions of Razumikhin-type stability theorems for nonlinear time-delay systems on time scales (Q5027414) (← links)
- Some qualitative results for functional delay dynamic equations on time scales (Q5099136) (← links)
- Delay dynamic equations on isolated time scales and the relevance of one‐periodic coefficients (Q6067262) (← links)
- A test for global attractivity of linear dynamic equations with delay (Q6204582) (← links)